Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An analogue of l'Hospital's rule


Author: Maxwell Rosenlicht
Journal: Proc. Amer. Math. Soc. 37 (1973), 369-373
MSC: Primary 12H05
DOI: https://doi.org/10.1090/S0002-9939-1973-0318117-2
MathSciNet review: 0318117
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Formal power series expansions have proved as useful in differential algebra as in other fields of mathematics. The present work magnifies one small aspect of their theory (leading terms) to get a simple result that is independent of the expansions themselves and still of considerable utility.


References [Enhancements On Off] (What's this?)

  • [1] E. Kolchin, Galois theory of differential fields, Amer. J. Math. 75 (1953), 753-824. MR 15, 394; 1140. MR 0058591 (15:394a)
  • [2] J. F. Ritt, Integration infinite terms, Columbia Univ. Press, New York, 1948. MR 9, 573. MR 0024949 (9:573a)
  • [3] M. Rosenlicht, On the explicit solvability of certain transcendental equations, Inst. Hautes Études Sci. Publ. Math. No. 36 (1969), 15-22. MR 41 #3454. MR 0258808 (41:3454)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12H05

Retrieve articles in all journals with MSC: 12H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318117-2
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society